| Model Number |
AVALON FM20 FETAL MONITOR |
| Medical Device Problem Code |
No Audible Alarm (1019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/08/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a speaker malfunction occurred and the speaker emits no sound.The device was not in use on a patient at the time of the event.There was no adverse event reported.
Additional Manufacturer Narrative
Diagnostic/functional testing was performed.Results of functional testing indicate that the speaker produced no sound, the speaker was defective.The speaker was replaced and the device was operational after repairs were completed.The investigation concludes that no further action is required at this time.If additional information is received the complaint file will be reopened.Reporting institution phone # (b)(6).Reporter phone # (b)(6).